Jump to content
CrazyBoards.org

Anti-psychotic induced akathesia (sic)


Recommended Posts

So I really like Zyprexa and feel it is the AAP for me (Hallelujah! Something works! ;) ) but if I take it in doses over 5 mgs I feel like I am going to crawl out of my skin with severe restless legs and over-all twitchiness. What is the treatment for akathesia? I already take inderal (beta blocker) and it doesn't seem to be helping. I'd really like to up my dose of Zyprexa to see if I can get rid of the few remaining pesky psychotic symptoms I have.

Your feedback is appreciated!

Blackbird x (twitch.. twitch..)

Link to comment
Share on other sites

Thank you for bringing this up. This is what happened to me when I took Seroquel but I didn't know what was going on. It was so bad I can't imagine a beta blocker or anything else completely calming it down. And this was just at 25mg for a week. Other than that I liked the drug. ;)

Link to comment
Share on other sites

abilify messed me up. I eventually just went off of it. (cold turkey, no advice from anyone. someone slap me on the wrist.) it worked for me too, so, blah. my doctor upped my ativan (by upped I mean tripled) and that helped a little bit, but not enough that the trembling didn't stop bugging me on a daily basis.

by my own research, I've pretty much come to the conclusion that it's just a deal-with-it kind of thing. a minor/major tranquilizer might help, but... eh. sorry for the bad news.

good luck.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...